# SDR 2006UALA00088

- Difficulty date: January 19, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 16,522 hours, 6,596 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EPSU POWER SUPPLY MSG WHEN ACCOMPLISHING 3SVC.
